# SDR P5CA9800275

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN SKIN AND SUSPECT SKIN CRACK AT 6 O'CLOCK POSITION AT STA 2618.  DENT AREA DRESSED PER SRM 51-10-01 AND TREATED PER SRM 51-01-02 AND CONDITION CHECK FOUND WITHIN SRM 53-30-01 LIMITS.
